advertisement
Question
Posted by: shuz | 2010/02/01

STI worry

I was having problems with erratic periods and my doctor put me on the control pill. This however did not work then he put me on Noretisterone for a month. I finished taking the course and had my period for just 2 day, was dry for about 2 days and now I have this brown vaginal discharge. Sometimes in the morning it looks like blood but when I wear a pad its just the brown stuff. It’ s not a lot but I rarely experience it at night.
I read somewhere that this could be a symptom for some STIs. Im now scared, I last had sex over a year ago, should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Shuz
It is just a light bleed that cause this brownish discharge. It will probably go away by itself but let your doctor know if it persists ( it is called "spotting")
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/01

Hallo Shuz
It is just a light bleed that cause this brownish discharge. It will probably go away by itself but let your doctor know if it persists ( it is called "spotting")
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement